# SDR 04FDEA03095

- Difficulty date: November 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, EXISTING REPAIR ON FRAME AT RT STA Y= 1681, LONGERON 12R FOUND WITH DENT/CHAFFED.  REPAIRED PER SRM 53-30-00 VOLUME I, FIGURE 1 AND SRM 51-33-01 VOLUME II.  RE-INSPECTION TO BE ACCOMPLISHED AT 16,292 FLIGHT CYCLES WITH REPETITIVE INSPECTION THEREAFTER OF EVERY 9,500 FLIGHT CYCLES.  REFER TO FEDEX EA 1-5310-79793, FUSELAGE - MAIN FRAME - TRACKING OF CATEGORY B   REPAIRS ON   FRAME.
